American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information   
View Article: PDF

[2] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[3] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[4] Stephen D. Theriault. The $3$-primary classifying space of the fiber of the double suspension. Proc. Amer. Math. Soc. 136 (2008) 1489-1499. MR 2367123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen D. Theriault. The odd primary $H$-structure of low rank Lie groups and its application to exponents. Trans. Amer. Math. Soc. 359 (2007) 4511-4535. MR 2309196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brayton Gray. On decompositions in homotopy theory. Trans. Amer. Math. Soc. 358 (2006) 3305-3328. MR 2218977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manfred Stelzer. On certain co--H spaces related to Moore spaces. Trans. Amer. Math. Soc. 354 (2002) 3085-3093. MR 1897392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carmen Elvira and Jose L. Navarro. New proof of two Berstein-Hilton theorems. Proc. Amer. Math. Soc. 129 (2001) 3737-3740. MR 1860510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen D. Theriault. Properties of Anick's spaces. Trans. Amer. Math. Soc. 353 (2001) 1009-1037. MR 1709780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Norio Iwase, Shiroshi Saito and Toshio Sumi. Homology of the universal covering of a co-H-space. Trans. Amer. Math. Soc. 351 (1999) 4837-4846. MR 1487618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Arkowitz and Mauricio Gutierrez. Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998) 1663-1680. MR 1422887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Norio Iwase. Adjoint action of a finite loop space. Proc. Amer. Math. Soc. 125 (1997) 2753-2757. MR 1401745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kee Young Lee and Moo Ha Woo. Generalized evaluation subgroups of product spaces relative to a factor . Proc. Amer. Math. Soc. 124 (1996) 2255-2260. MR 1350952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eric M. Friedlander and Barry Mazur. Filtrations on the homology of algebraic varieties. Memoirs of the AMS 110 (1994) MR 1211371.
Book volume table of contents   

[21] Michael Slack. A classification theorem for homotopy commutative $H$-spaces with finitely generated mod $2$ cohomology rings. Memoirs of the AMS 92 (1991) MR 1086565.
Book volume table of contents   

[22] James P. Lin and Frank Williams. Homotopy-commutative $H$-spaces . Proc. Amer. Math. Soc. 113 (1991) 857-865. MR 1047005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frank Williams. The $H$-deviation of a lift . Proc. Amer. Math. Soc. 104 (1988) 1291-1295. MR 931748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James P. Lin. Steenrod connections and connectivity in $H$-spaces. Memoirs of the AMS 68 (1987) MR 897473.
Book volume table of contents   

[25] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frank Williams. Primitive obstructions in the cohomology of loopspaces . Proc. Amer. Math. Soc. 91 (1984) 477-480. MR 744652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Zabrodsky. On the realization of invariant subgroups of $\pi \sb\ast (X)$ . Trans. Amer. Math. Soc. 285 (1984) 467-496. MR 752487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hans-Werner Henn. On almost rational co-$H$-spaces . Proc. Amer. Math. Soc. 87 (1983) 164-168. MR 677254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2